# SDR ASAA2018102626590

- Difficulty date: October 23, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 10,607 hours, 3,458 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Faulted
- Location: Sliding Window
- Part time: 10,633 hours, 3,468 cycles
- Component: Sliding Window
- Component part number: 56100026
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB @ FL 30000 "R" SIDE WINDOW OVERHEAT ILLUMINATED LIGHT EXTINGUISHED WITH QRH PROCEDURE. GROUNDED - YES. CONFIRMED FAULT, WHC BITE REF FIM 30-41 TASK 801 SHOWS WINDOW SENSOR FAULT. REF AMM 30-41-00-420-801, SPARE SENSOR ALREADY USED. REMOVED & REPLACED F/O SLIDING WINDOW REF AMM 56-12-11, LK CK & ADJ NML. ACCOMPLISHED FIM 30-41 TASK 812, RT SLIDING WINDOW HEAT OPS CK NML.
